A 34-year-old member asked:
Disclaimer

is it possible that the drug zyprexa (olanzapine) cause a tortuous aorta?

2 doctor answers
Dr. Bennett Werner
43 years experience Cardiology
No: No.
Answered on Aug 17, 2014
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zyprexa (olanzapine) & Aorta: Not possible.
Answered on May 22, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
No: Zyprexa (olanzapine) has many potential side effects. Aortic tortuosity isn't one of them.
A 51-year-old female asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
Yes: Zyprexa (olanzapine) may cause restlessness (akathisia), involuntary movements (tardive dyskinesia and irritability in addition to that it may cause ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Vikas Duvvuri
15 years experience Psychiatry
See below: If zyprexa (olanzapine) was helping to control mood swings in bipolar disorder, then stopping zyprexa (olanzapine) might lead to depression.
1
1 thank
A 25-year-old male asked:
Dr. Brian Buggie
17 years experience Psychiatry
It's very sedating.: Zyprexa (olanzapine) is notorious for being extremely sedating so it's unlikely a true withdrawal but more a readjustment to not taking such a powerfu ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month